# SDR MWEA020767

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 5910163255
- Condition: Cracked
- Location: 7 O'Clock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF THE AFT PRESSURE BULKHEAD AT THE SEVEN O'CLOCK POSTION DOOR JAMB PIN HOLDER IS CRACKED.  --  FABRICATED AND INSTALLED FINGER DOUBLER AND DOUBLER.
